Alert archive / Utah / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 9, NWS Salt Lake City, UT

June 6, 2010Emery County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Jun 6, 2010, 5:40 PM MDT for Emery County, Utah. It was in force for 8 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2010, 5:40 PM MDT (23:40 UTC)
Expired
Jun 6, 2010, 5:48 PM MDT
In force
8 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon

County Emery County, UT

The radar

The Grand Junction radar (KGJX), 165 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 11.7 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2010-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2010-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2756 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

347 
WUUS55 KSLC 062340
SVRSLC
UTC015-070000-
/O.NEW.KSLC.SV.W.0009.100606T2340Z-100607T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
540 PM MDT SUN JUN 6 2010

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL EMERY COUNTY IN UTAH

* UNTIL 600 PM MDT

* AT 536 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  NORTH OF GREEN RIVER...AND MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3916 11009 3912 11008 3906 11013 3898 11013
      3897 11019 3911 11025 3921 11006 3918 11006
TIME...MOT...LOC 2340Z 249DEG 35KT 3909 11012

$$

CRK
2 follow-up statements
125 
WWUS55 KSLC 062342
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
542 PM MDT SUN JUN 6 2010

UTC015-070000-
/O.CON.KSLC.SV.W.0009.000000T0000Z-100607T0000Z/
EMERY UT-
542 PM MDT SUN JUN 6 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR EAST CENTRAL EMERY COUNTY...

AT 540 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 8 MILES NORTH OF ELGIN...OR ABOUT 7 MILES NORTH OF GREEN
RIVER...MOVING EAST AT 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3916 11009 3912 11008 3906 11013 3898 11013
      3897 11018 3914 11020 3921 11006 3918 11006
TIME...MOT...LOC 2342Z 249DEG 35KT 3909 11010

$$

CRK
181 
WWUS55 KSLC 062348
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
548 PM MDT SUN JUN 6 2010

UTC015-062359-
/O.CAN.KSLC.SV.W.0009.000000T0000Z-100607T0000Z/
EMERY UT-
548 PM MDT SUN JUN 6 2010

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL EMERY COUNTY IS
CANCELLED...

THE STORM HAS EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.

LAT...LON 3916 11009 3912 11008 3906 11013 3898 11013
      3897 11018 3914 11020 3921 11006 3918 11006
TIME...MOT...LOC 2349Z 249DEG 35KT 3911 11002

$$

CRK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 4:07 PM MDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jun 6, 4:07 PM MDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
407 PM MDT SUN JUN 6 2010

.SYNOPSIS...THE MOIST WESTERLY FLOW ACROSS NORTHERN UTAH WILL
CONTINUE TO DRIFT NORTH INTO IDAHO AND EXTREME NORTHERN UTAH
THIS EVENING. THIS MOISTURE WILL SAG SOUTH INTO UTAH AGAIN EARLY THIS
WEEK. WARM AND DRY HIGH PRESSURE WILL REMAIN ACROSS THE SOUTHERN
HALF OF UTAH EARLY IN THE WEEK.

&&

.DISCUSSION...WATER VAPOR IMAGERY INDICATES BELT OF PERSISTENT
MOIST WESTERLIES LIFTING NORTH OF THE STATE EARLY THIS AFTERNOON.
HIGH PRESSURE IN THE VICINITY OF THE FOUR CORNERS IS BULGING NORTH
AS A RESULT ALLOWING TEMPS TO CLIMB TO WARMEST TEMPERATURES THUS
FAR THIS SPRING ACROSS MANY AREAS IN THE STATE. MOISTURE REMAINS
ABNORMALLY HIGH OVER NORTHERN UTAH DUE TO ZONAL FLOW AS OF
LATE...AND PWATS OVER SOUTHERN UTAH ARE STARTING TO TREND UP AS A
RESULT OF HIGH PRESSURE GRADUALLY TRANSITIONING EAST.

BY FAR THE BIGGEST IMPACT OF TODAYS TEMPERATURES WILL BE ON
PROMOTING INCREASED MELT RATES OF SNOWPACK IN THE MID AND UPPER
ELEVATION BASINS THAT REMAIN SNOWCOVERED. EARLIER TODAY A FLOOD
WATCH WAS POSTED FOR LITTLE COTTONWOOD CREEK AS FLOWS ARE FORECAST
TO APPROACH FLOOD STAGE DURING THE MIDDLE OF NIGHT TONIGHT. REFER
TO FFA/HYDRO DISCUSSION/GRAPHICS AND SOON TO BE RELEASED UPDATED
ARTICULATE PRESENTATION FOR FURTHER INFORMATION.

CONVECTION THUS FAR TODAY HAS INITIATED ALONG THE NORTH SLOPE OF
THE UINTA MOUNTAINS...WITH RAPID DEVELOPMENT OVER SOUTHWESTERN
WYOMING JUST EAST OF OUR FORECAST AREA. LOCALLY...STRENGTH OF
SHEAR APPEARS TO OVERWHELMING CONVECTIVE COLUMN DEPTH...SHUNTING
FORMATION OF THUNDERSTORMS THUS FAR. WITH PEAK HEATING STILL A FEW
HOURS FROM REALIZATION...NOT RULING OUT INCREASED BUT ISOLATED
DEVELOPMENT OVER THE MOUNTAINS OF NORTHER/CENTRAL/SOUTHERN UTAH
THROUGH EARLY THIS EVENING. HAVE LEFT ISOLATED MENTION IN SOME
NEIGHBORING VALLEYS OF THE NORTH AS WELL AS ANY CONVECTIVE CELL
THAT DOES FORM WILL MOVE RAPIDLY TO THE EAST OVER LOWER LYING
TERRAIN.

ADDITIONALLY...AMPLIFICATION OF PATTERN WILL PROMOTE INCREASED
SOUTHWESTERLY FLOW ACROSS SOUTHERN UTAH. A RED FLAG WARNING HAS
BEEN POSTED FOR MONDAY AFTERNOON FOR LOW LYING AREAS WITH FUELS
ANTICIPATED TO BECOME CRITICAL AT THAT TIME. MORE DETAIL BELOW IN
FIRE WEATHER DISCUSSION.

IN THE BIG PICTURE...PERIODIC SHOWER/THUNDERSTORM THREATS OVER
NOTHERN UTAH...RUNOFF CONCERNS...AND HEIGHTENED FIRE WEATHER
CONDITIONS ARE NOT EXPECTED TO DROP THROUGH MID WEEK. DURING THAT
TIME A DEVELOPING TROUGH OFF THE WEST COAST WILL KEEP
MOISTURE/SHORT WAVES ACROSS THE NORTH WITH CONTINUED WARM
TEMPS...AND WINDY/DRY CONDITIONS ACROSS THE SOUTHERN HALF OF THE
STATE.

GLOBAL MODELS CONTINUE TO PHASE TOWARDS A COMMON SOLUTION FOR
TROUGH EVOLUTION AT THE END OF THE WEEK. DUE TO STRENGTH AND AREAL
EXTENT OF HIGH PRESSURE BULGE...SHOULD SEE THE TROUGH COME ON
SHORE THURSDAY AND DIG SOUTH THROUGH NEVADA FRIDAY INTO SATURDAY.
TIMING OF STRONG COLD FRONTAL PASSAGE LIKELY THURSDAY AFTERNOON OR
NIGHT. MUCH COOLER AND WETTER WEATHER EXPECTED STATEWIDE HEADING
INTO AND THROUGH THE WEEKEND. WILL KEEP YOU POSTED WITH
ANTICIPATED TROUGH EVOLUTION AS PATTERN BECOMES EVEN MORE
DISCERNIBLE.

&&

.HYDROLOGY...THE RAPID WARM UP OVER THE WEEKEND HAS ALLOWED RIVER
AND STREAM FLOWS TO RISE EXTREMELY RAPIDLY. TODAYS MAX TEMPS
REACHING THE WARMEST LEVELS THUS FAR THIS SPRING WILL ALLOW MANY
WATERWAYS TO RISE FURTHER...WITH PEAK FLOWS OCCURRING OVER THE
NEXT 2 TO 4 DAYS. THIS WILL ALLOW A NUMBER OF WATERWAYS
TO REALIZE FLOWS AT BANKFULL OR SOON APPROACH BANKFULL DURING THE
FIRST HALF OF THE WEEK. A FLOOD WATCH HAS BEEN POSTED FOR LITTLE
COTTONWOOD CREEK FOR FORECASTED FLOWS APPROACHING FLOOD FLOWS
OVERNIGHT TONIGHT. SEE LATEST FFA FOR FURTHER INFORMATION AND
POTENTIAL IMPACTS IN THE EVENT OF FLOODING. ADDITIONALLY...HEIGHTENED
AWARENESS EXISTS FOR THE UPPER PROVO ABOVE JORDANELLE
RESERVOIR...THE WEBER ABOVE ROCKPORT RESERVOIR...AND ALL OTHER
WATERWAYS FED BY THE UPPER BASINS IN THE UINTA MOUNTAINS.

THE COLD PACIFIC STORM SYSTEM EXPECTED TO ARRIVE OVER THE GREAT
BASIN LATE IN THE WEEK LOOKS TO BRING SIGNIFICANTLY COLDER TEMPS
TO THE HIGH ELEVATION SNOWPACK...AND SEVERELY INHIBIT SNOW MELT
AND RUNOFF HEADING INTO NEXT WEEKEND.

&&

.AVIATION...NORTHWEST WINDS WILL CONTINUE AT THE SLC TERMINAL INTO
THE EVENING. WINDS ARE EXPECTED TO SHIFT TO THE SOUTHEAST BETWEEN
03-05Z TONIGHT.

&&

.FIRE WEATHER...THE WARMING AND DRYING TREND WILL CONTINUE ACROSS
THE ENTIRE STATE THIS AFTERNOON. IN SOUTHERN UTAH...FUELS WILL
CONTINUE TO DRY IN THE EARLY SUMMER HEAT. GUSTY WEST- SOUTHWEST
WINDS ACROSS FAR SOUTHERN UTAH WILL COMBINE WITH LOW RELATIVE
HUMIDITIES TO CREATE CRITICAL FIRE WEATHER CONDITIONS ON MONDAY AND
TUESDAY. AS SUCH...HAVE UPGRADED THE FIRE WEATHER WATCH TO A RED
FLAG WARNING ON THIS SHIFT FOR ZONES 439...440 AND 441. THESE
CRITICAL CONDITIONS MAY CONTINUE INTO WEDNESDAY AND THURSDAY.

IN NORTHERN UTAH...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
ARE STILL POSSIBLE THROUGH AT LEAST TUESDAY. TEMPERATURES FOR THE
BEGINNING OF THE WEEK IN NORTHERN UTAH WILL COOL A BIT COMPARED TO
THE VERY WARM TEMPERATURES THIS AFTERNOON...BUT WILL STILL BE A FEW
DEGREES ABOVE SEASONAL NORMALS IN MOST LOCATIONS.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING FROM NOON MONDAY TO 9 PM MDT TUESDAY FOR
     FIRE WEATHER ZONES 439-441.

     FLOOD WATCH THROUGH MONDAY MORNING FOR UTZ003-008.

WY...NONE.
&&

PUBLIC/HYDROLOGY...MERRILL
FIRE WEATHER...SCHOENING
AVIATION...KRUSE

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jun 6, 5:01 PM MDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
501 PM MDT SUN JUN 6 2010

UTZ001>011-WYZ021-071200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-SOUTHWEST WYOMING-
501 PM MDT SUN JUN 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH...
NORTHERN UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TONIGHT

SCATTERED SHOWERS WITH ISOLATED THUNDERSTORMS WILL DEVELOP AGAIN
THIS AFTERNOON. SOME OF THE THUNDERSTORMS COULD PRODUCE SMALL
HAIL AND GUSTY WINDS THIS EVENING.

WARM TEMPERATURES ACROSS THE REGION WILL ACCELERATE THE SPRING RUNOFF
SIGNIFICANTLY INCREASES IN FLOWS THROUGH THE VARIOUS RIVERS AND
STREAMS ACROSS NORTHERN UTAH ARE ANTICIPATED. ALTHOUGH FLOODING IS
NOT IMMINENT AT THIS TIME...VERY HIGH FLOWS ARE EXPECTED IN LITTLE
COTTONWOOD CREEK...THE PROVO RIVER NEAR WOODLAND...THE DUCHESNE
RIVER...AND THE BEAR RIVER. EXTREME CAUTION SHOULD BE USED NEAR THESE
AND ALL OTHER RIVERS ACROSS THE REGION AS THEY WILL BE FLOWING COLD
AND VERY FAST. THESE WATERS POSE AN EXTRA DANGER TO SMALL CHILDREN
AND PETS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WARM TEMPERATURES WILL CONTINUE THROUGH MIDWEEK...WITH SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS POSSIBLE POSSIBLE EACH DAY FROM
MONDAY THROUGH WEDNESDAY. AN UNSEASONABLY COLD PACIFIC TROUGH WILL
REACH THE PACIFIC NORTHWEST WEDNESDAY...THEN MOVE INTO THE GREAT
BASIN THURSDAY. THIS TROUGH WILL REACH UTAH LATE FRIDAY...THEN
REMAIN OVER THE AREA NEXT WEEK. COOLER TEMPERATURES WILL ARRIVE
THURSDAY...WITH MUCH COLDER TEMPERATURES EXPECTED FRIDAY THROUGH
SATURDAY. THE THREAT OF PRECIPITATION WILL INCREASE AFTER THURSDAY...
WITH WIDESPREAD PRECIPITATION POSSIBLE BY THE WEEKEND. TEMPERATURES
WILL BE COLD ENOUGH FOR SNOW IN THE HIGHER ELEVATIONS.

WITH TEMPERATURES EXPECTED TO REMAIN WARM EARLY NEXT WEEK...RIVERS
AND STREAMS ACROSS NORTHERN UTAH ARE EXPECTED TO REMAIN HIGH
WITH PEAK SEASONAL FLOWS POSSIBLE. ALTHOUGH SIGNIFICANT FLOODING IS
NOT IMMINENT AT THIS TIME...DRAMATIC RISES AND PEAK SEASONAL FLOWS
ARE EXPECTED IN LITTLE COTTONWOOD CREEK...THE PROVO RIVER NEAR
WOODLAND...THE DUCHESNE RIVER...AND THE BEAR RIVER. EXTREME CAUTION
SHOULD BE EXERCISED NEAR THESE AND ALL OTHER RIVERS ACROSS THE
REGION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

UTZ012>016-019>021-517-518-071200-
CASTLE COUNTRY-SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-
WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-
501 PM MDT SUN JUN 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH...
SOUTHERN UTAH AND SOUTHWEST UTAH.

.DAY ONE...TONIGHT

SCATTERED SHOWERS WITH ISOLATED THUNDERSTORMS WILL DEVELOP AGAIN
THIS AFTERNOON. SOME OF THE THUNDERSTORMS COULD PRODUCE SMALL
HAIL AND GUSTY WINDS THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE HIGH PRESSURE ALOFT WILL MAINTAIN UNSEASONABLY HOT AND DRY
CONDITIONS ACROSS SOUTHERN UTAH THROUGH THE MIDDLE OF NEXT WEEK.
THERE IS A GOOD CHANCE OF WIDESPREAD CRITICAL FIRE WEATHER
CONDITIONS BEGINNING EARLY NEXT WEEK. A PACIFIC TROUGH WILL REACH
THE WEST COAST BY MIDWEEK. AHEAD OF THE TROUGH INCREASING
SOUTHERLY WINDS WILL DEVELOP. THESE WINDS COMBINED WITH ALREADY
LOW HUMIDITIES AND HIGH TEMPERATURES COULD RESULT IN HAZARDOUS
FIRE WEATHER CONDITIONS ACROSS SOUTHERN UTAH. CONSULT THE FIRE
WEATHER WATCH FOR MORE DETAILS.

THE SPRING RUNOFF IS WELL UNDERWAY. RIVERS AND STREAMS ARE
RUNNING COLD AND FAST. THESE WATERS POSE AN EXTRA DANGER TO
CHILDREN AND PETS. EXERCISE CAUTION NEAR ANY FAST FLOWING
WATERWAYS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

In the hours before

Special weather statement, Jun 6, 5:32 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
532 PM MDT SUN JUN 6 2010

UTZ004-008-015-070015-
SOUTHERN WASATCH FRONT UT-WASATCH MOUNTAINS SOUTH OF I-80 UT-WEST
CENTRAL UTAH UT-
532 PM MDT SUN JUN 6 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN JUAB AND
CENTRAL UTAH COUNTIES UNTIL 615 PM MDT...

AT 529 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES WEST OF ELBERTA...OR 22 MILES WEST OF
PAYSON...MOVING NORTHEAST AT 30 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
   ELBERTA...
   GOSHEN...
   GENOLA...
   SANTAQUIN...
   PAYSON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4026 11190 4000 11159 3989 11215 3994 11221
TIME...MOT...LOC 2332Z 237DEG 26KT 3995 11211

ROGOWSKI

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 11:32 AM MDTFlood WatchSLC6 hr
Jun 6, 2:00 PM MDTRed Flag WarningSLC4 days
Jun 6, 4:39 PM MDTSevere Thunderstorm WarningSLCEmery36 min
Jun 6, 4:58 PM MDTSevere Thunderstorm WarningSLCEmery32 min
Jun 6, 5:21 PM MDTSevere Thunderstorm WarningSLCEmery24 min
Jun 6, 5:32 PM MDTSpecial Weather StatementSLCUtah43 min
Jun 6, 5:43 PM MDTRiver Flood WarningSLCSalt Lake12 hr
Jun 6, 5:43 PM MDTRiver Flood WarningSLCSalt Lake16 hr
Jun 6, 5:48 PM MDTRiver Flood WarningSLCSalt Lake43 hr

Nearby

Severe Thunderstorm Warnings in Utah, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.